Optimal magnetic Sobolev constants in the semiclassical limit

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Original languageEnglish
Journall'Institut Henri Poincare. Annales (C). Analyse Non Lineaire
Volume33
Issue number5
Pages (from-to)1199-1222
Number of pages24
ISSN0294-1449
DOIs
StatePublished - 2016

    Research areas

  • Nonlinear Schrodinger equation, Semiclassical, Magnetic, CONCENTRATION-COMPACTNESS PRINCIPLE, NONLINEAR SCHRODINGER-EQUATIONS, OPERATORS, CALCULUS, FIELDS, STATES, ENERGY, WELLS

See relations at Aarhus University Citationformats

ID: 110514013